# SDR UIEA2020042300817

- Difficulty date: April 19, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,482 hours, 21,307 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT/NO START 3 ATTEMPTS.( PERFORMED 3 CONSECUTIVE STARTS OF THE APU IAW 767 AMM 49-11-00, ALL STARTS SUCCESSFUL WITH NO FAULTS. )
